# SDR CA141024002

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,459 hours
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LANDING DURING TAXI THE ENGINE HAD AN UNCOMMANDED NP EXCURSION TO 95 PERCENT WHILE AT GROUND IDLE. THE PILOT IMMEDIATELY SHUTDOWN THE ENGINE. ENGINE RETURNED TO SERVICE AFTER REPLACEMENT OF THE MFCU AND HP FUEL PUMP.
